I am 35 and have stage 4 Liver Cancer for no reason. I am frustrated to say the least. In March of 2008 I went to the Doctor because I thought I was having a long case of the stomach flu. The first Doctor gave me heart burn medication and sent me home. So after a week or so of my stomach symptoms getting worse I went to the ER and demanded a Ultrasound. THey came back and told me I had a huge mass in my Liver and I don't think I really heard (Mentally) them for a few days. I was numb. Newly married, ready to start a family this year, successfull salesperson, and now a mass in my Liver. I didn't find out it was Cancer for a few days and the diagnosis was devastating.
I have since had two Chemo Embolizations and one round of a new Radiation treatment called Therashpere. My one tumor I had in my Liver was shrinking from 11x13cmm to 5x4cmm and I was starting to see a light at the end of my ugly tunnel. Then came the next blow. Not only did I know have two more tumors in my Liver but I also had over 18 new tumors in my lungs! I almost fainted. I look healthy, ride my horse still do everything I used to just a little tired. So they put me on a new chemo pill called Nexavar and my first scan is Jan 2 2009 to see if it is working. The plan is to get the tumors out of my Lungs to hopefully have a full Liver Transplant, but with the tumors in my Lungs I am not eligible at this time. So I pray a lot and hope for the best.
Can anyone tell me how your spouses are doing with handleing someone with major medical problems? My husband is still in great denial because I still look fine. Help! Any suggestions to get thru something like this and still believe there is hope and one day they'll find a cure? Does anyone think it's disturbing that in 2010 Cancer will be the number 1 killer in the WORLD!
Thanks for letting me vent!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?